# SDR ASAA0957159

- Difficulty date: December 18, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,979 hours, 3,740 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND STARTING APU NR 2 ENGINE GENERATOR TRIPPED OFF & GEN OFF BUS LIGHT ILLUMINATED.  GENERATOR RESET ON FIRST ATTEMPT.  OPS CHECK OF APU GEN NR 1 AND NR 2 ENG GENERATORS GOOD.  BITE CHECK OF ELECTRICAL SYS SHOWS NO FAULT HISTORY ON P 5 OVERHEAD.  BITE CHECK OF GCU'S GOOD NO FAULTS.  ALL SYS OPS NORMAL.  REF MM 24 21 00 700 803.  GROUND FUNCTIONAL CHECK SUCCESSFUL NO PRIOR HISTORY.
